Incomplete sums of multiplicative functions. II

N.G. Bruijn, de, J.H. van Lint

Research output: Contribution to journalArticleAcademicpeer-review

1 Downloads (Pure)
Original languageEnglish
Pages (from-to)348-359
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Volume67
Issue number4
DOIs
Publication statusPublished - 1964

Cite this

@article{55b5a756c28a427986ec454439b6c266,
title = "Incomplete sums of multiplicative functions. II",
author = "{Bruijn, de}, N.G. and {van Lint}, J.H.",
year = "1964",
doi = "10.3792/pjaa.67.348",
language = "English",
volume = "67",
pages = "348--359",
journal = "Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences",
issn = "0023-3358",
number = "4",

}

Incomplete sums of multiplicative functions. II. / Bruijn, de, N.G.; van Lint, J.H.

In: Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences, Vol. 67, No. 4, 1964, p. 348-359.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Incomplete sums of multiplicative functions. II

AU - Bruijn, de, N.G.

AU - van Lint, J.H.

PY - 1964

Y1 - 1964

U2 - 10.3792/pjaa.67.348

DO - 10.3792/pjaa.67.348

M3 - Article

VL - 67

SP - 348

EP - 359

JO - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

JF - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

SN - 0023-3358

IS - 4

ER -